# SDR RAIA201601070001

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 34,837 hours, 20,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINDOOR EXTERIOR FLOOD LIGHT LOCATED ON BOTTOM SIDE OF THE PLUG DOOR HING IS INOPERATIVE.  R & R BULB ON MAINDOOR EXTERIOR FLOOD LIGHT ON BOTTOM SIDE OF PLUG DOOR HING.  OPS CHECK GOOD.
